# SDR 0002565533

- Difficulty date: July 17, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 40,270 hours, 16,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012113RF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLOOR LIGHTS INOPERATIVE FROM COCKPIT AND DOOR 1L TEST SWITCH.  MAINTENANCE REPLACED THE M9004 POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK OK.
